# SDR SCNA96015

- Difficulty date: February 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N286SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21601
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90421S
- Condition: Inoperative
- Location: Lt Aft Lav
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT LEFT LAVATORY SMOKE DETECTOR WAS FOUND TO BE INOPERATIVE.  REMOVED AND REPLACED SMOKE DETECTOR AND UNIT CHECKED GOOD.
